Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

July 22, 2012Monroe County, Florida

NWS Miami, FL issued this special weather statement at Jul 22, 2012, 11:13 AM EDT for Monroe County, Florida. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2012, 11:13 AM EDT (15:13 UTC)
Expired
Jul 22, 2012, 12:00 PM EDT
In force
47 min
Issued by
NWS Miami, FL

County Monroe County, FL

The radar

The Miami radar (KAMX), 70 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMIA), launched 12:00Z, 3.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3694 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3694 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

059 
WWUS82 KMFL 221513
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1113 AM EDT SUN JUL 22 2012

FLZ069>071-073-075-174-221600-
COASTAL COLLIER COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY
FL MAINLAND MONROE FL 
1113 AM EDT SUN JUL 22 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN BROWARD COUNTY 
  WESTERN MIAMI-DADE COUNTY 
  SOUTHEASTERN COLLIER COUNTY 
  MAINLAND MONROE COUNTY 

* UNTIL NOON EDT

* AT 1111 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
  SOUTH OF MICCOSUKEE SERVICE PLAZA TO 4 MILES WEST OF MAHOGANY
  HAMMOCK...AND MOVING WEST AT 35 MPH.

* THE LINE OF STORMS WILL AFFECT...
  FORTYMILE BEND...
  MICCOSUKEE SERVICE PLAZA...
  COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
  WILDERNESS WATERWAY SOUTH...
  OASIS RANGER STATION...
  MILE MARKER 60 ON ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2512 8107 2518 8115 2522 8118 2534 8113
      2522 8100 2524 8091 2525 8091 2533 8097
      2535 8107 2541 8102 2544 8117 2551 8122
      2554 8120 2556 8124 2568 8129 2573 8122
      2579 8129 2621 8123 2615 8067 2516 8083
TIME...MOT...LOC 1513Z 096DEG 30KT 2603 8081 2536 8091

$$

10

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 22, 10:15 AM EDT, 58 minutes earlier.

Area forecast discussion, Jul 22, 10:15 AM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1015 AM EDT SUN JUL 22 2012

.UPDATE...A LARGE AREA OF SHOWERS AND THUNDERSTORMS BEGINNING TO
SPREAD NORTHWEST ACROSS THE SOUTHERN ATLANTIC...BISCAYNE BAY AND
GULF OF MEX WATERS...AS WELL AS...MIAMI-DADE COUNTY. DOPPLER RADAR
INDICATES A FEW OF THESE SHOWERS/STORMS CONTAINING WINDS IN THE
RANGE OF 30-40 KTS AS THEY MOVE THROUGH THE COASTAL WATERS. WL
EXPECT THIS ACTIVITY TO CONTINUE TO RAPIDLY SPREAD NW THE REST OF
THE MORNING HOURS AND COVER MOST OF SOUTH FLORIDA BY THIS AFTERNOON
AND EVENING. DECIDED TO INCREASE THE CHANCES FOR RAIN SLIGHTLY
ACROSS MOST OF THE AREA, BUT BASICALLY FOLLOWED CLOSELY THE PREVIOUS
FORECAST PACKAGE. SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE
ATLANTIC WATERS OFF BROWARD AND MIAMI-DADE...INCLUDING BISCAYNE BAY
AS SFC WINDS ARE EXPECTED TO RAPIDLY INCREASE TO AROUND 20 KNOTS LATE
THIS MORNING OR EARLY THIS AFTERNOON. ALTHOUGH ADVISORIES ARE NOT
CONTEMPLATED FOR THE REST OF SOUTH FLORIDA'S WATERS AT THIS
TIME...MARINERS SHOULD EXPECT WINDS AND SEAS/LAKE OKEECHOBEE WATERS
TO BE HIGHER IN AND NEAR SHOWERS AND THUNDERSTORMS.

RGH

.AVIATION...MODERATE TO STRONG EASTERLY FLOW WILL PREVAIL ACROSS THE
REGION WITH TROPICAL MOISTURE INCREASING ACROSS THE REGION. BY THIS
AFTERNOON SCATTERED TO NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS
ARE EXPECTED ACROSS THE PENINSULA WITH ALL TERMINALS ASSIGNED VCTS
AROUND 18Z. ALL SITES COULD EXPERIENCE BRIEF PERIODS OF SUB-VFR TO
IFR CONDITIONS WITH THE HEAVIEST SHOWERS AND THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 353 AM EDT SUN JUL 22 2012/

LONG TERM...WEDNESDAY THROUGH SATURDAY...A CONSISTENT TREND IN
MODELS RUNS DEPICT DRIER AIR MOVING OVER THE S FLA AREA TUE AND
PERSISTING THROUGH THE END OF THE PERIOD. THE SURFACE/UPPER RIDGE
TANDEM SLIDES SOUTHWARD DECREASING THE EASTERLY WINDS AS WELL. A
WEAK TROPICAL WAVE IN THE E CARIB MAY PASS JUST SOUTH OF THE REGION
WED/THU BUT AT THIS TIME APPEARS TO BE OF MINIMAL IMPACT TO S FLA.

MARINE...INCREASING EASTERLY WINDS MAY LEAD TO CAUTION STATEMENTS
FOR WIND AT LEAST FOR THE ATLC AND OUTER GULF WATERS LATE TODAY AND
TONIGHT BEFORE A SLOW DECREASE OCCURS MONDAY AND THROUGH THE
REMAINDER OF THE PERIOD. SEAS IN THE GULF MAY REACH 4 FEET TONIGHT
AND MONDAY WITH UP TO 5 FEET ATLC WATERS THEN A GRADUAL DECREASE
INTO MIDWEEK. THE INCREASING WINDS TODAY HAVE LEAD TO A HIGH RISK OF
RIP CURRENTS AT THE ATLANTIC BEACHES TODAY.

FIRE WEATHER...NO PROBLEMS EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  90  79  88  80 / 60 50 50 20
FORT LAUDERDALE  90  80  89  81 / 60 50 50 20
MIAMI            90  79  89  81 / 60 50 50 20
NAPLES           91  77  89  78 / 70 50 60 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 6 PM EDT THIS EVENING FOR COASTAL
     BROWARD-COASTAL MIAMI DADE-COASTAL PALM BEACH.

AM...SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM THIS AFTERNOON TO 2 AM
     EDT MONDAY FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD
     BEACH TO OCEAN REEF, FL OUT 20 NM-WATERS FROM DEERFIELD
     BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
     TERRITORIAL WATERS OF THE BAHAMAS.

GM...NONE.
&&

DISCUSSION/MARINE/FIRE...15/JR
AVIATION/RADAR...60/BD
Hazardous weather outlook, Jul 22, 7:10 AM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATE
NATIONAL WEATHER SERVICE MIAMI FL
710 AM EDT SUN JUL 22 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
222330-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
710 AM EDT SUN JUL 22 2012

...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TODAY...
...HIGH RISK OF RIP CURRENTS ATLANTIC COAST BEACHES TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THE COMBINATION OF EASTERLY WINDS FROM 15 TO 20
KNOTS AND LOW TIDE LATE THIS AFTERNOON WILL RESULT IN A HIGH RISK
OF RIP CURRENTS ALONG THE ATLANTIC COAST BEACHES.

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS
SOUTH FLORIDA AND ADJACENT WATERS, MAINLY IN THE AFTERNOON. THE
MAIN IMPACTS WILL BE FREQUENT LIGHTNING STRIKES, LOCALLY HEAVY
RAINFALL AND GUSTY WINDS.

WIND: THE STRONGEST STORMS TODAY WILL BE CAPABLE OF PRODUCING
WIND GUSTS UP TO 40 TO 55 MPH.

FLOODING: NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE POSSIBLE
ACROSS THE MOST OF SOUTH FLORIDA TODAY WITH LOCALLY HEAVY RAINFALL
POSSIBLE. ALTHOUGH SHOWERS ARE EXPECTED TO MOVE QUICKLY, TRAINING
ACROSS AREAS COULD RESULT IN MINOR FLOODING OF POOR DRAINAGE AND LOW
LYING AREAS.

TEMPERATURES: MAXIMUM AFTERNOON TEMPERATURES IN THE LOWER 90S,
COMBINED WITH RELATIVE HUMIDITY, COULD LEAD TO HEAT INDICES OF 100
TO 105 DEGREES ACROSS MOST OF SOUTH FLORIDA WITH THE HIGHEST
READINGS IN THE INTERIOR NEARING 106.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ON MONDAY, WITH A
SLIGHT CHANCE THE REMAINDER OF THE WORK WEEK. LOCALLY HEAVY
RAINFALL, OCCASIONAL TO FREQUENT LIGHTNING STRIKES, AND GUSTY
WINDS WILL BE POSSIBLE.

WARMER TEMPERATURES, COMBINED WITH RELATIVE HUMIDITY, COULD LEAD
TO HEAT INDICES OF 100 TO NEAR 106 IN ALL AREAS WITH THE HIGHEST
READINGS IN THE INTERIOR EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION: WIDESPREAD SPOTTER ACTIVATION IS NOT
ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT
HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jul 22, 9:54 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
954 AM EDT SUN JUL 22 2012

FLZ071>074-172>174-221445-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE
COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE FL
954 AM EDT SUN JUL 22 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN BROWARD COUNTY
  EASTERN MIAMI-DADE COUNTY

* UNTIL 1045 AM EDT

* AT 951 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES
  EAST OF NORTH BAY VILLAGE TO 7 MILES SOUTHEAST OF OCEAN REEF...AND
  MOVING WEST AT 40 MPH.

* THE LINE OF STORMS WILL AFFECT...
  KEY BISCAYNE...
  HOMESTEAD BAYFRONT PARK...
  AVENTURA...
  HOLLYWOOD...
  CAROL CITY...
  COOPER CITY...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2567 8015 2566 8016 2568 8018 2574 8017
      2572 8024 2564 8026 2561 8030 2547 8033
      2544 8031 2540 8032 2541 8028 2537 8028
      2531 8037 2528 8037 2525 8040 2535 8067
      2616 8035 2607 8010 2590 8010
TIME...MOT...LOC 1355Z 112DEG 35KT 2592 7993 2528 8022

10
Special weather statement, Jul 22, 10:55 AM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1055 AM EDT SUN JUL 22 2012

FLZ071>075-172>174-221545-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL FAR SOUTH
MIAMI-DADE COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE
COUNTY FL MAINLAND MONROE FL METRO BROWARD COUNTY FL METROPOLITAN
MIAMI DADE FL
1055 AM EDT SUN JUL 22 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN BROWARD COUNTY
  MIAMI-DADE COUNTY
  EAST CENTRAL MAINLAND MONROE COUNTY

* UNTIL 1145 AM EDT

* AT 1052 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
  INTERSECTION KROME AND U.S. 27 TO 8 MILES NORTHWEST OF KEY LARGO...
  AND MOVING WEST AT 30 MPH.

* THE LINE OF STORMS WILL AFFECT...
  THE REDLAND...
  HOMESTEAD GENERAL AIRPORT...
  ROYAL PALM RANGER STATION...
  PA-HAY OKEE OVERLOOK...
  MAHOGANY HAMMOCK...
  FORTYMILE BEND...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2566 8016 2574 8017 2572 8024 2549 8033
      2540 8032 2540 8025 2536 8026 2539 8029
      2536 8028 2537 8028 2523 8042 2519 8049
      2522 8058 2513 8067 2520 8095 2524 8091
      2527 8094 2618 8076 2603 8011
TIME...MOT...LOC 1455Z 110DEG 27KT 2597 8043 2521 8054

10
Special weather statement, Jul 22, 11:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1113 AM EDT SUN JUL 22 2012

FLZ069>071-073-075-174-221600-
COASTAL COLLIER COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND MIAMI-DADE COUNTY
FL MAINLAND MONROE FL
1113 AM EDT SUN JUL 22 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN BROWARD COUNTY
  WESTERN MIAMI-DADE COUNTY
  SOUTHEASTERN COLLIER COUNTY
  MAINLAND MONROE COUNTY

* UNTIL NOON EDT

* AT 1111 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
  SOUTH OF MICCOSUKEE SERVICE PLAZA TO 4 MILES WEST OF MAHOGANY
  HAMMOCK...AND MOVING WEST AT 35 MPH.

* THE LINE OF STORMS WILL AFFECT...
  FORTYMILE BEND...
  MICCOSUKEE SERVICE PLAZA...
  COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
  WILDERNESS WATERWAY SOUTH...
  OASIS RANGER STATION...
  MILE MARKER 60 ON ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2512 8107 2518 8115 2522 8118 2534 8113
      2522 8100 2524 8091 2525 8091 2533 8097
      2535 8107 2541 8102 2544 8117 2551 8122
      2554 8120 2556 8124 2568 8129 2573 8122
      2579 8129 2621 8123 2615 8067 2516 8083
TIME...MOT...LOC 1513Z 096DEG 30KT 2603 8081 2536 8091

10

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 11:59 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Jul 22, 12:49 AM EDTSpecial Weather StatementMFLMiami-Dade41 min
Jul 22, 3:58 AM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach14 hr
Jul 22, 9:46 AM EDTSpecial Marine WarningMFL59 min
Jul 22, 9:54 AM EDTSpecial Weather StatementMFLMiami-Dade51 min
Jul 22, 9:58 AM EDTSmall Craft Advisory for WindsMFL6 hr
Jul 22, 10:27 AM EDTSpecial Marine WarningMFL63 min
Jul 22, 10:45 AM EDTSpecial Marine WarningMFL60 min
Jul 22, 10:55 AM EDTSpecial Weather StatementMFLMiami-Dade50 min
Jul 22, 11:33 AM EDTSpecial Marine WarningMFL87 min
Jul 22, 11:41 AM EDTSpecial Marine WarningMFL64 min
Jul 22, 12:09 PM EDTSpecial Weather StatementMFLBroward51 min
Jul 22, 12:16 PM EDTSpecial Weather StatementMFLCollier44 min
Jul 22, 12:27 PM EDTSpecial Marine WarningMFL63 min
Jul 22, 1:00 PM EDTSpecial Marine WarningMFL60 min
Jul 22, 1:05 PM EDTSpecial Weather StatementMFLHendry, Palm Beach25 min
Jul 22, 1:12 PM EDTSpecial Weather StatementMFLBroward48 min
Jul 22, 2:43 PM EDTSpecial Marine WarningMFL62 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.